`a`

Existence of solutions to second order problems with nonlinear boundary conditions

Pages: 273 - 280, Issue Special, July 2003

 Abstract        Full Text (169.6K)              

Daniel Franco - Departamento de Matemática Aplicada, ETSI Industriales, UNED, Apartado de Correos 60149, Madrid, 28080, Spain (email)
Donal O'Regan - Department of Mathematics, National University of Ireland, Galway, Ireland (email)

Abstract: We prove several new existence results for second–order differential equations with nonlinear boundary value conditions including periodic, antiperiodic and Dirichlet data among others. New definitions of upper and lower solutions for our problems are presented and existence will be established via fixed point methods.

Keywords:  Nonlinear ordinary differential equation, nonlinear boundary condition, upper and lower solutions.
Mathematics Subject Classification:  Primary: 34B15, 34A34.

Received: September 2002; Published: April 2003.